I have hepatitis c. What kind of prescription medicine can I take for pain for a bulging disc pressing on a nerve in my spine and grinding hip sockets due to a shorter leg that isn't so hard on my liver? I have bad reactions to neurological medications.
I take oxycodone (Not to be confused with Oxycontin - although it is the same drug). Vicodin is OK too but not quite as strong. Vicoprofen has the same narcotic, hydrocodone but no acetaminophen (Tylenol) which can be tough on the ol' liver. Oxycodone has no fillers, it's just the narcotic. However, the person who also responded has the best answer, check with your doctor if he/she gives a hang they will fix you up.
I got sick off of Methadose,had side effects from Fentanyl and Neurontin. Doctor keeps prescribing neurological medications to which I either have bad reactions or turn into a zombie. Thanks for the input, everyone.
While we're on the subject. I have a headache. I've taken ibuprofen usually once a day my entire adult life until the other day when I was just diagnosed w HCV. Is aspirin a safe headache remedy for us? Anything else liver friendly? Aspirin has never been all that helpful for me. ...I realize a headache is but a minor inconvenience, but I'm trying to work out all these little things as I settle in for what is probably a long-term relationship w my condition. Thanks.
You really shouldn't be taking aspirin or ibuprofen or any Nsaids(Non steriodal anti inflammatories). Even Tylenol is better....in small doses of less than 4 grams. And NEVER with alcohol (which you shouldn't be drinking anyway!). I try to stay away of anything that would even hint at being problematic to my liver.
Have you thought about asking your doctor about Ultram (Tramadol?) It's not real strong, but stronger than over the counter pain meds. It's a non-narcotic, but you need a prescription for it. You need to take it every day in order for it to work right. I take 2 a day. It helps alot with the pain, although it doesn't remove it entirely. Ask your doctor about it.
I'm allowed 4 extra strength tylenols a day. NSAID's (aleve, ibuprofin) gave me cirrhosis so avoid those. If you have liver damage, you need to avoid aspirin because it will cause even more clotting problems, which you may already be having.
My name is Frank & have been unable to find a pain-treatment MD that will
prescribe Methadone for my Hep-C pain. I live in Kentucky. If you are aware of any pain MD that will prescribe Methadone for my Hep-C pain/& my spinal stenosis, please share a name & # of the MD with me.
You have to go to a pain control clinic to get a drug like methadone. Most doctors don't want to prescribe it because of methadone clinics and because of the stigma that methadone carries. To be honest with you, you would have an easier time getting morphine or any opiate type drug before they give you methadone. good luck
i also have hep c and have been in your spot. yes it will go away. it also prob swollen. when my liver swells from takin pain meds that aggravate the liver it will stay swollen for a couple days. this itself is very painful. but take it easy and chill out a bit on the dope. things will go down and wont be so painfull the the more beans ya do the more your gunna hurt.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.